Local surjectivity in$C$^{$∞$}for a class of pseudo-differential operators

Paul Godin Département de mathématiques, Université Libre de Bruxelles

TBD mathscidoc:1701.332448

Arkiv for Matematik, 14, (1), 289-296, 1975.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{paul1975local,
  title={Local surjectivity in$C$^{$∞$}for a class of pseudo-differential operators},
  author={Paul Godin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459531636257},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={289-296},
  year={1975},
}
Paul Godin. Local surjectivity in$C$^{$∞$}for a class of pseudo-differential operators. 1975. Vol. 14. In Arkiv for Matematik. pp.289-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459531636257.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved